# SDR DL757080870

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,405 hours, 29,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 DOOR CUTOUT, FWD FRAME AT FLOOR LEVEL 5 IN FWD OF DOOR FRAME CORRODED.  REPAIRED DAMAGED SECTION IAW SRM'S 53-60-15, 51-10-02 AND ERA 468357-14.
